ITEM METADATA RECORD
Title: Greenberg approximation and the geometry of arc spaces
Authors: Nicaise, Johannes * ×
Sebag, Julien * #
Issue Date: 2010
Publisher: M. Dekker
Series Title: Communications in Algebra vol:38 issue:11 pages:4077-4096
ISSN: 0092-7872
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science